Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Didier Gamblin
Résonances de Rayleigh en dimension deux
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Exp. No. 6, 10 p.
Article PDF | Reviews MR 2117038

Bibliography

[Be00] M.Bellassoued, Distributions of resonances and decay rate of the local energy for the elastic wave equation. Comm.Math.Phys.,vol.215, 2000, p.375-408.  MR 1799852 |  Zbl 0978.35077
[Bur98] N.Burq, Décroissance de l’énergie locale de l’équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel. Acta Math. 180, 1998, $n^{\circ }$1, pp.1-29.  Zbl 0918.35081
[Ga1] D.Gamblin, Résonances de Rayleigh en dimension deux. Thèse de doctorat de l’Univ. Paris 13, 2002.
[Ga2] D.Gamblin, Résonances de Rayleigh en dimension deux. A paraître au Bulletin de la SMF.
[Ga3] D.Gamblin, Partie imaginaire des résonances de Rayleigh dans le cas d’une boule. En préparation.  Zbl 05042532
[GrSj] A.Grigis, J.Sjöstrand, Microlocal analysis for differential operators. London Mathematical Society, Lecture note series 196.  MR 1269107 |  Zbl 0804.35001
[HeSj86] B.Helffer, J.Sjöstrand, Résonances en limite semi-classique. Mémoire de la S.M.F.(N.S.), $n^{\circ }$ 24-25, 1986. Numdam |  MR 871788 |  Zbl 0631.35075
[HeSj90] B.Helffer, J.Sjöstrand, Analyse semi-classique pour l’équation de Harper II. Mémoire de la S.M.F., 40, 1990. Numdam |  Zbl 0714.34131
[IN89] M.Ikehata, G.Nakamura, Decaying and nondecaying properties of the local energy of an elastic wave outside an obstacle. Japan Journal Appl. Math., vol 6, 1989, p.83-95.  MR 981515 |  Zbl 0696.73017
[K92] M.Kawashita, On the local-energy decay property for the elastic wave equation with the Neumann boundary conditions. Duke Mathematical Journal, vol.67, 1992, p.333-351. Article |  MR 1177309 |  Zbl 0795.35061
[SjVo97] J.Sjöstrand, G.Vodev, Asymptotics of the number of Rayleigh resonances. Matematische Annalen, 309, p.287-306, 1997.  MR 1474193 |  Zbl 0890.35098
[Sj82] J.Sjöstrand, Singularités analytiques microlocales. Astérisque vol. 95, 1982.  MR 699623 |  Zbl 0524.35007
[SjZw91] J.Sjöstrand, M.Zworski, Complex scaling method and the distribution of scattering poles. Journal of the American Mathematical Society, vol.4, 1991, p.729-769.  MR 1115789 |  Zbl 0752.35046
[St99] P.Stefanov, Quasimodes and resonances : Sharp lower bounds. Duke Mathematical Journal, vol.99, $n^{\circ }$ 1, 1999, p.75-92. Article |  MR 1700740 |  Zbl 0952.47013
[St00] P.Stefanov, Lower bound of the number of the Rayleigh resonances for arbitrary body. Indiana University Math. Journal, vol.49, $n^{\circ }$1, 2000, p.405-426.  MR 1777025 |  Zbl 0961.35098
[St01] P.Stefanov, Resonance expansions and Rayleigh waves. Math.Res.Lett.8 (1-2) (2001), p.105-124.  MR 1825264 |  Zbl 0987.35097
[StVo94] P.Stefanov, G.Vodev, Distribution of resonances for the Neumann problem in linear elasticity outside a ball. Annales de l’Institut H.Poincaré (Physique théorique), vol. 60, $n^{\circ }$3, 1994, p.303-321. Numdam |  Zbl 0805.73016
[StVo95] P.Stefanov, G.Vodev, Distribution of resonances for the Neumann problem in linear elasticity in the exterior of a strictly convex body. Duke Mathematical Journal, vol. 78, $n^{\circ }3$, 1995, p.677-714. Article |  MR 1334206 |  Zbl 0846.35139
[StVo96] P.Stefanov, G.Vodev, Neumann resonances in linear elasticity for an arbitrary body. Comm. Math. Phys., vol.176, 1996, p.645-659. Article |  MR 1376435 |  Zbl 0851.35032
[TaZw00] S.-H.Tang, M.Zworski, Resonances expansions of scattered waves. Comm. Pure Appl. Math. 53 (2000), p.1305-1334.  MR 1768812 |  Zbl 1032.35148
[Tay79] M.Taylor, Rayleigh waves in linear elasticity as a propagation of singularities phenomenon, in proceedings of the Conference on Partial Differential Equations and Geometry, Marcel Dekker, New York, 1979, p.273-291.  MR 535598 |  Zbl 0432.73021
[Vo97] G.Vodev, Existence of Rayleigh resonances exponentially close to the real axis. Annales de l’Institut H.Poincaré (Physique théorique), vol.67, $n^{\circ }1$, 1997, p.41-57. Numdam |  Zbl 0893.35088
Copyright Cellule MathDoc 2018 | Credit | Site Map